# SDR SIMA20150809002

- Difficulty date: August 9, 2015
- Submitted: August 10, 2015
- Operation: Air carrier
- Aircraft: N650AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145417
- Aircraft time: 34,676 hours, 31,415 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Part number: 852701
- Part serial: A18306
- Condition: Failed
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

INITIALLY AFTER TAKEOFF VERY LOUD NOISE COMING FROM FWD NOSE SECTION, ACCESS DOOR OPEN ON EICAS.  PERFORM APPROPRIATE CHECKLIST, DECLARED EMER.  PERFORMED GEAR SWING & FOUND NOSE GEAR DOORS DID NOT CLOSE.  FOUND BAD NOSE GEAR SEQUENCE PROX SWITCH WITH GSE212.  R & R NOSE GEAR DOOR SEQUENCE PROX SWITCH IAW AMM 32-63-03.  OPERATIONS CHECKED GOOD.  SEE ITEM 2 BELOW FOR ACCESS DOOR OPEN.  FWD ELEC COMPARTMENT DOOR INDICATION CHECKED GOOD IAW AMM 52-71-00.
